# SDR ZZDA070508160

- Difficulty date: May 8, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP LOWER DOOR JAMB HAS CORROSION IN SEVERAL SPOTS.  INSTALLED FWD CARGO DOOR LOWER JAMB PAN CORROSION SPLICE REPAIR PER B717 SRM 53-20-15 FIG 201.  MAT USED 2024-D .050 SIZE 5 X 4.75 INCHES.
